MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS
Model Number HMT1100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from cardiovascular intensive care unit that one of the monitors was frozen.Information was additionally provided that it seemed to be working fine other than it looked like something maybe hit the screen and was causing a mark/flashing on the heartmate touch monitor screen.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
Section h6, health effect - impact code: corrected.Section g4: there was no patient involved in this event.The pma# provided is associated with most recent approval.Manufacturer's investigation conclusion: the reported event of the heartmate touch screen flashing was confirmed.The submitted video showed a vertical and a horizontal white line flashing on the heartmate touch screen.The lines did not prevent information from being displayed or read from the screen.No product was returned for evaluation.It was reported that there were no other issues with the heartmate touch other than the flashing on the screen.It was also reported that it looked like something may have hit the screen which caused the observed flashing.The root cause of the reported event could not be conclusively determined through this analysis.Device history records were reviewed and showed no deviations from manufacturing or quality assurance specifications.Heartmate 3 instructions for use (ifu) (rev.B) chapter 4 ¿heartmate touch communication system¿ and the heartmate touch communication system quick start guide (rev.B) explain the operation of the heartmate touch system, including how to set up the heartmate touch communication system for use and how to turn on the tablet.The user is instructed to fully charge the heartmate touch tablet or plug in the power cable during set-up.Heartmate 3 instructions for use (ifu) (rev.B) chapter "equipment storage and care" describe how to care for, store, and clean all equipment, including the heartmate touch tablet.Heartmate 3 instructions for use (ifu) (rev.B) chapter 1 "introduction" informs the user to contact abbott for assistance if there are any questions after reading the manual.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE TOUCH¿
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key19659145
Report Number2916596-2024-04012
Device Sequence Number20587408
Product Code DSQ
UDI-Device Identifier05415067032058
UDI-Public(01)05415067032058(11)211115
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHMT1100
Device Catalogue NumberHMT1100
Device Lot Number8412377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown